MathSciNet Relay Station
MathSciNet bibliographic data
MR985374 60J65 (60G17 60J55)
Penrose, M. D. On the existence of self-intersections for quasi-every Brownian path in space. Ann. Probab. 17 (1989), no. 2, 482–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement